Hair loss effect of Seroquel

We have 791 consumer reports for Seroquel. Hair loss effect occurred in 1%.

Patients statistics on Hair loss side effect for Seroquel

Female
Male

Average weight in Lbs
141.41
136.69

Average height in Ft
5′ 6″
5′ 10″

Average age
42
33

Seroquel Circle Diagram 9 consumers of 791 reported about Hair loss

  1. Shayna C. Owens says:
    3.0 rating

    Seroquel for High blood pressure; Heart rhythm disturbances; Post-traumatic stress disorder; Borderline; Depression

    For over 4 months, I have taken the first 3 drugs mentioned above in the clinic. 400-500 mg Seroquel, initially 45, then 30 mg mirtazipine and 1-1.5 mg lorazepam. Initially, heavy weight gain (11 kg), continued hunger for sweets, meanwhile I have lost half of my hair. I have been suffering from hair loss for about 2.5 months, need more sleep and get up very hard in the morning. My liver values have been slightly elevated since taking the medication and must be constantly monitored.

  2. Julia W. Munoz says:
    4.5 rating

    Seroquel for Depression

    I take the medicine in retarded form for some time in the morning and go to sleep before going to bed. I have a lot of hair and a little bit more. The weight is still acceptable in the frame, but the hair loss causes me grief. That’s why I’m talking to my doctor on my next appointment. I let it slip for a while in the morning with tablet and noticed that the hair loss went back and also slightly lowered the weight. The tablet in the evening I can not forget I realize that I forgot it because I can not sleep. Actually, I’m otherwise completely satisfied, previously taken drugs did not help me or even had the opposite effect and / or unacceptable side effects.

    Side effects: Hair loss; Increase in weight
  3. Virginia D. Brown says:
    4.0 rating

    Seroquel for Borderline; Depression

    I went to the specialist for depression, was prescribed Tritico in small doses, and was sent to psychiatric rehab for burnout. There, Borderline was diagnosed. Despite 4 years talk therapy, change of lifestyle, good previous knowledge in psychology, high Selbstreflexionagrad and sports etc. it did not get better. Therefore I tried it with a stationary stay or a turn of behavioral therapy. Because of sleep disturbances I have been prescribed Seroquel XR 50 there. I took that two years now and my condition got worse. Recently, I understand the connections, Seroquel XR is deposed and I feel much better. Incidentally, borderline was also a misdiagnosis.

  4. Mary D. Smith says:
    4.5 rating

    Seroquel for Overweight; Fatigue

    Hello I got bipolar disorder with psychotic disorder 8 years ago. During the acute phase I was given Valium and, among others, Temesta. Have both medications well tolerated and came out of the acute phase very quickly. After the first hospital stay (I had 3 hospital stays, the first 3 years of my illness, then no more serious disorders) Zyprexa was prescribed me, but made me extremely tired and my subjective feeling had developed rather negative, that was very fast discontinued. After the first negative experience, I stopped taking medication and became ill again after a few months – & gt; speak 2nd hospital stay. Already during the second hospital stay I was given Solian, which I tolerated quite well, except for the very unpleasant side effect I unfortunately had with lactation. That’s why Solian was discontinued. Now for almost 8 years I take Seroquel and Depakine. The first 4 years I had to struggle with the weight. I have gained about 25 kg. The weight gain again had a negative impact on my psyche. I did not want to take any additional medication. I moved daily thereafter (for example, walking normally for 1 hour a day) and had to reduce the food. Have lost about 20 kg again, but honestly always struggling with the weight. Unfortunately, that does not get any easier with age. BUT: I have for some years no significant disturbances and hospital stays more! For 3-4 years I have additional side effects, suddenly increased hair loss and skin problems (eczema) z.T. Allergies (probably caused by Depakine). Did not have this at the beginning of taking Depakine! Therefore, this will now be examined in more detail with a dermatologist and possibly a replacement of Depakine considered, but no idea by which drug!